# SDR CA051031003

- Difficulty date: October 21, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 7,339 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) 7 HOURS ON OH ENG, MTCE WAS NOTIFIED VIA RADIO RELAY THAT AC WAS HAVING ENG TROUBLE. JUST ABLE TO MAINT ALTITUDE, AROUND 2500 FT, ENG WAS SURGING, SPUTTERING. NOTHING PILOT DID RECTIFIED PROBLEM. CONFIRMING FUEL, PUMPS MADE NO DIFFERENCE, MTCE, OPS INSTRUCTED PILOT TO MAKE IMMEDIATE LANDING.  2 ENGINEERS FOUND NR 6 CYL W/ NO COMPRESSION, BENT PUSH RODS.  CYL, PUSH RODS WERE SENT NEXT DAY, UPON REMOVAL OF CYL IT WAS FOUND EXHAUST VALVE HAD BUSTED ON STEM, HAMMERED ITSELF INTO VALVE SEAT, PISTON.  SERV CYL PISTON, RODS INSTALLED,  AC WAS FLOWN BACK TO BASE, ON APPROACH ENG BEGAN TO RUN ROUGH W/ UNEVENTFUL LANDING. IT WAS FOUND THAT RODS HAD BENT AGAIN W/ NO DAMAGE TO CYL OR VALVES. ENG REMOVED FROM SERV.
